Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness, headache, blurred vision, swelling in leg. Help

Hello Dr. Grief, I am a 42 year old white female. About a year ago I noticed a flat, dent like spot on the front of my skull over my eye starting at my hairline and going toward the back of my skull, it was about an inch long and now is much bigger. In February of this year I noticed another one over the other eye (left side) and isn t as big, and hasn t changed much. The original one on the left side is very flat. I have experienced dizziness and headaches which aren t common for me to get, random blurred vision in mostly my right eye that only lasts for about 20 or so seconds, loss of balance, and pain in my legs, mostly in my knees, the tops of my arms and my ankles. I also had swelling in my legs to where my ankles were as large as my calves. I am freaking out and unsure who to go see, what type of doctor I should go to. The only thing I see online is something called Paget s Disease which is frightening. Please help. Any information or suggestions you can offer would be very appreciated. Tricia
Asked On : Fri, 14 Sep 2012
Answers:  0 Views:  78 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor